Chains of coupled square dielectric optical microcavities


Hammer, Manfred (2009) Chains of coupled square dielectric optical microcavities. Optical and quantum electronics, 40 (11-12). pp. 821-835. ISSN 0306-8919

open access
Abstract:Chains of coupled square dielectric cavities are investigated in a 2-D setting, by means of a quasi-analytical eigenmode expansion method. Resonant transfer of optical power can be achieved along quite arbitrary, moderately long rectangular paths (up to 9 coupled cavities are considered), even with individual standing-wave resonators of limited quality. We introduce an ab-initio coupled mode model, based on a simple superposition of slab mode profiles as a template for the field of individual cavities. Although no loss mechanisms are built in, the model can still help to interprete the results of the former numerical experiments.
Item Type:Article
Copyright:© 2009 Springer
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 263912